16 months on NatPro and I can't tell if I'm getting better or worse

by E
(Los Angeles, CA)

I started using progesterone cream 16 months ago, with mixed results. Within 7 months I was up to 300mg/day of NatPro, as my major menstrual symptoms/pain had subsided, but were replaced by "lesser" symptoms like pelvic bloating/pain, breast swelling/pain, major fatigue, mental fogginess, etc. 7 months after that (month 14 on progesterone) I was up to 500mg/day of NatPro, again to counter bloating/discomfort/fatigue that would creep back in. 1 month later (month 15) I decided to stay on progesterone without stopping to menstruate, as symptoms were worsening. Bloating/discomfort/fatigue/breast pain have all gotten so bad that I knocked back to 400mg/day of NatPro and decided to stop for menstruation, just to give my body a break. Bloating continues but pain has decreased slightly.

All the literature on the website continually recommends increasing progesterone, but if at 16 months, at 500mg/day I'm still in major discomfort, where in the world do I go from here? At this point I can no longer tell if the bloating is getting better or worse, if I should increase or decrease progesterone.

Comments for 16 months on NatPro and I can't tell if I'm getting better or worse

Click here to add your own comments

Feb 27, 2018
16 months on NatPro and I can't tell if I'm getting better or worse
by: Joy

Hi E

Usually when one does not notice any difference it means that not enough progesterone is being used. I would have thought that after 16 months of using Natpro that things would have improved for you. Your symptoms including bloating are caused by excess estrogen so perhaps progesterone is not yet the dominant hormone. I can only suggest that you increase to see if it will help you. As soon as you do feel stable you can slowly start to reduce the amount used.

There could also be a number of things which are causing your progesterone level to drop. A Vitamin D3 deficiency reduces the benefits of progesterone. Things that can also cause progesterone levels to drop are:

* lack of or drop in Vitamin D3 levels
* high estrogen
* high testosterone
* high LH
* high FSH sugars of any kind
* large meals
* alcohol
* stress
* insulin resistance
* high level of phytoestrogens in the diet

I hope that you do find relief soon.

Please read these pages.

Estrogen Dominance - http://www.progesteronetherapy.com/estrogen-dominance.html#axzz3fNOYF0aj

How to use Progesterone Cream - http://www.progesteronetherapy.com/how-to-use-progesterone-cream.html#axzz2mglwLvMr

Vitamin D3 - http://www.progesterone-info.com/benefits-of-vitamin-d-cholecalciferol.html

Feb 27, 2018
16 months on...
by: Rachel

Natpro is an excellent progesterone cream and many women and men swear by it. It has helped so many people and has changed lives for the better. I, like you, used it for two years. I used up to 500mg a day at one point. I think you have to get a full hormone profile done and supplement with whichever hormones your body needs. I became progesterone dominant, which I understand, is unusual. But there you go. I was. My ratio was over 1200:1. And I felt revolting. Get yourself checked out and take it from there is my advice.

All the very best. X

Click here to add your own comments

Join in and write your own page! It's easy to do. How? Simply click here to return to Progesterone faq.

Search over 8,400 pages on this site...